Alert archive / Nebraska / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 76, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at May 29, 2022, 10:50 PM CDT for 4 counties in Nebraska. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 29, 2022, 10:50 PM CDT (03:50 UTC)
- Expired
- May 29, 2022, 11:30 PM CDT
- In force
- 40 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Brown County, NE, Cherry County, NE, Keya Paha County, NE, Rock County, NE
The radar
The North Platte radar (KLNX), 108 km from the middle of the area, began a volume at 03:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 29, 7:16 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.8 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 780 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 2317 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.3
The text
As transmitted.
948
WUUS53 KLBF 300350
SVRLBF
NEC017-031-103-149-300430-
/O.NEW.KLBF.SV.W.0076.220530T0350Z-220530T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
1050 PM CDT Sun May 29 2022
The National Weather Service in North Platte has issued a
* Severe Thunderstorm Warning for...
Northeastern Cherry County in north central Nebraska...
Northern Rock County in north central Nebraska...
Northern Brown County in north central Nebraska...
Keya Paha County in north central Nebraska...
* Until 1130 PM CDT.
* At 1050 PM CDT, severe thunderstorms were located along a line
extending from 16 miles east of Valentine to near Norden to 6 miles
southwest of Springview to 6 miles south of Long Pine, moving
northeast at 35 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Ainsworth, Bassett, Springview, Long Pine, Norden, Burton, Hofeld
Lake, Nets Peak, Bobcat State Wildlife Management Area, Meadville,
North River Trail, Sparks, Keller Park State Recreation Area,
Thomas Creek State Wildlife Management Area, Mariaville, Smith
Falls State Park, Pine Glen State Wildlife Refuge, Antelope Peak,
Mills and Brocksburg.
This includes the following highways...
Highway 183 between mile markers 180 and 225.
Highway 20 between mile markers 239 and 262.
Highway 12 between mile markers 16 and 82.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 200 AM CDT for north central
Nebraska.
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 200 AM CDT for north central
Nebraska.
&&
LAT...LON 4270 9926 4234 9987 4267 9996 4274 10007
4280 10037 4300 10027 4300 9934
TIME...MOT...LOC 0350Z 217DEG 31KT 4285 10023 4285 9999 4276 9983
4245 9967
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Sporer2 follow-up statements
963
WWUS53 KLBF 300415
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
1115 PM CDT Sun May 29 2022
NEC031-300425-
/O.CAN.KLBF.SV.W.0076.000000T0000Z-220530T0430Z/
Cherry NE-
1115 PM CDT Sun May 29 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHERRY COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 200 AM CDT for north central
Nebraska.
LAT...LON 4270 9926 4242 9975 4270 9980 4279 9996
4282 10016 4289 10020 4300 10019 4300 9934
TIME...MOT...LOC 0415Z 217DEG 31KT 4302 10006 4302 9982 4293 9966
4262 9950
$$
NEC017-103-149-300430-
/O.CON.KLBF.SV.W.0076.000000T0000Z-220530T0430Z/
Rock NE-Brown NE-Keya Paha NE-
1115 PM CDT Sun May 29 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR NORTHERN ROCK...NORTHEASTERN BROWN AND KEYA PAHA COUNTIES...
At 1115 PM CDT, severe thunderstorms were located along a line
extending from near Millboro to near Wewela to 8 miles northeast of
Springview to near Bassett, moving northeast at 35 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Bassett, Springview, Long Pine, Norden, Burton, Nets Peak, Meadville,
Keller Park State Recreation Area, Thomas Creek State Wildlife
Management Area, Mariaville, Pine Glen State Wildlife Refuge, Mills
and Brocksburg.
This includes the following highways...
Highway 183 between mile markers 180 and 225.
Highway 20 between mile markers 247 and 262.
Highway 12 between mile markers 23 and 82.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 200 AM CDT for north central
Nebraska.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4270 9926 4242 9975 4270 9980 4279 9996
4282 10016 4289 10020 4300 10019 4300 9934
TIME...MOT...LOC 0415Z 217DEG 31KT 4302 10006 4302 9982 4293 9966
4262 9950
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Sporer431
WWUS53 KLBF 300421
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
1121 PM CDT Sun May 29 2022
NEC017-103-149-300431-
/O.EXP.KLBF.SV.W.0076.000000T0000Z-220530T0430Z/
Rock NE-Brown NE-Keya Paha NE-
1121 PM CDT Sun May 29 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN ROCK...NORTHEASTERN
BROWN AND KEYA PAHA COUNTIES WILL EXPIRE AT 1130 PM CDT...
The storms which prompted the warning remain severe and have moved
out of the area. Therefore, this warning will be allowed to expire
and a new warning has been issued.
A Tornado Watch remains in effect until 200 AM CDT for north central
Nebraska.
LAT...LON 4270 9926 4242 9975 4270 9980 4279 9996
4282 10016 4289 10020 4300 10019 4300 9934
TIME...MOT...LOC 0421Z 217DEG 31KT 4305 10003 4305 9979 4296 9963
4265 9947
$$
SporerWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 6:40 PM CDT, 4 hours 10 minutes earlier.
Area forecast discussion, May 29, 6:40 PM CDT, 4 hours 10 minutes before
Area Forecast Discussion National Weather Service North Platte NE 640 PM CDT Sun May 29 2022 .SHORT TERM...(This evening through Monday night) Issued at 318 PM CDT Sun May 29 2022 The main concern in the short term is with storm development later this afternoon and evening. There will be a two areas of focus for thunderstorm development. The frontal boundary across central Nebraska will be one area of focus for more surface based storm development. The main hazards will be hail, damaging winds and even a tornado potential. There will be a narrow corridor of modest low level CAPE values around 2000 to 3000 J/kg. This will generally be from Mills, NE southwestward to Dickens and east. A weak cap in the area is expected to erode this afternoon with daytime heating. Once this occurs can expect a few scattered thunderstorms to develop near the front. The mode of storm development will be supercellular and most likely discrete and possibly long tracked supercells. There is the potential for tornadic development across portions of far north central Nebraska into northeastern Nebraska, where the low level Helicity is the greatest. The second area of focus will be across western Nebraska as the cold front advances eastward. For this sector the main threats will be damaging winds and hail. Ongoing convection across Colorado and Wyoming will move eastward and are expected to strengthen. There is also the possibility of additional convection development in western and southwest Nebraska as well out ahead of the front. Storm wills intensify as the get into the better environment. CAPE will be marginal across western Nebraska around 600 to 1000 J/kg and around 1000 to 1600 J/kg generally east of HWY 83. There is some concern however that moisture is a little limited for areas across far western and southwest Nebraska as sfc dewpoints are only in the low to mid 40s, moisture increases to the east. Most of the severe thunderstorm activity should diminish by midnight. However, lingering showers and thunderstorms will still be possible through the overnight. There is a concern for some moderate to heavy rainfall across the northwest Sandhills and even a marginal potential across north central Nebraska. QPF values range from around 0.65 to 1.60 inches. As for Monday, there is the potential for more showers and thunderstorms, with chances lingering through the day as the cold front continues to advance east. Most showers and thunderstorms will remain below the severe threshold, however across north central Nebraska there is still a slight risk of a strong to severe storm. .LONG TERM...(Tuesday through Sunday) Issued at 318 PM CDT Sun May 29 2022 The next chance for precipitation will arrive on Wednesday night as an upper level trof moves through the area. An upper level ridge develops across the Western CONUS on Thursday, giving the High Plains a northwest flow through the first half of the weekend. By Sunday the flow will become more amplified. The cold front passage will keep temperatures cool through Wednesday, before temperatures begin to warm up towards the end of the week. && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) Issued at 640 PM CDT Sun May 29 2022 Thunderstorms will continue across the region through this evening and into early Monday morning. Some storms may be severe with large hail and strong winds as the primary threats. Visibility reductions should be expected in heavy rainfall from these storms. Storms move out of the area across the south by sunrise, but rain showers will linger across the north through Monday. Some light fog, visibility restrictions, and ceilings below 1000 feet are expected at KVTN for most of Monday. && .LBF WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Gomez LONG TERM...Gomez AVIATION...Kulik
Hazardous weather outlook, May 29, 3:28 PM CDT, 7 hours 22 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 328 PM CDT Sun May 29 2022 NEZ004>010-022>029-035>038-056>059-069>071-094-302030- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden- Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson- Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 328 PM CDT Sun May 29 2022 /228 PM MDT Sun May 29 2022/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...TONIGHT. Severe weather is likely late this afternoon and tonight across western and north central Nebraska. Damaging wind gusts in excess of 70 mph and very large hail greater than 2 inches are possible, and a tornado cannot be ruled out. Storm activity will begin late in the afternoon or early evening across western Nebraska and spread east and northeast throughout the evening. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. Thunderstorm activity from Sunday night may continue into Monday morning in north central Nebraska. Additional thunderstorm activity is possible in the afternoon across much of the forecast area. Large hail and strong winds are the primary threats. .SPOTTER INFORMATION STATEMENT... Please relay any information about observed severe weather to the NWS. && Get your weather, hydrological, and climate information at http://www.weather.gov/northplatte
In the hours before
Local storm report, May 29, 9:28 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
928 PM CDT SUN MAY 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM HAIL 7 N NORTH PLATTE 41.23N 100.77W
05/29/2022 M1.00 INCH LINCOLN NE PUBLIC
&&
SNIVELYSpecial weather statement, May 29, 9:33 PM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service North Platte NE
933 PM CDT Sun May 29 2022
NEZ036>038-059-300315-
Custer NE-McPherson NE-Lincoln NE-Logan NE-
933 PM CDT Sun May 29 2022
...A strong thunderstorm will impact portions of northeastern
Lincoln, southern Logan, southeastern McPherson and western Custer
Counties through 1015 PM CDT...
At 933 PM CDT, Doppler radar was tracking a strong thunderstorm 13
miles southwest of Stapleton, moving northeast at 40 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Stapleton, Gandy, Logan, Shanklin Bluff, Tarboz Lake and Hoagland.
This includes the following highways...
Highway 92 between mile markers 224 and 245.
Highway 83 between mile markers 94 and 116.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 200 AM CDT for central
Nebraska.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern and west central Nebraska.
&&
LAT...LON 4117 10063 4139 10073 4168 10031 4136 10024
TIME...MOT...LOC 0233Z 214DEG 34KT 4131 10063
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
JWSLocal storm report, May 29, 10:15 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1015 PM CDT SUN MAY 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM HAIL 16 NNE TAYLOR 41.99N 99.30W
05/29/2022 M4.25 INCH LOUP NE STORM CHASER
MEASURED UP TO 5 IN. PICTURES PROVIDED ON SOCIAL MEDIA
&&
SNIVELYSpecial weather statement, May 29, 10:15 PM CDT, 35 minutes before
Special Weather Statement
National Weather Service North Platte NE
1015 PM CDT Sun May 29 2022
NEZ005-094-300400-
Eastern Cherry NE-Western Cherry NE-
1015 PM CDT Sun May 29 2022
...Strong thunderstorms will impact portions of northeastern Cherry
County through 1100 PM CDT/1000 PM MDT/...
At 1015 PM CDT/915 PM MDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 14 miles north of Valentine
National Wildlife Refuge to 8 miles west of Valentine to 6 miles
north of Merritt Reservoir. Movement was north at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Valentine, Crookston, Highway 97 crossing the Niobrara River,
Anderson Bridge State Wildlife Management Area and Schlagel Creek
State Wildlife Management Area.
This includes the following highways...
Highway 20 between mile markers 177 and 201.
Highway 97 near mile marker 125, and between mile markers 127 and
141.
Highway 83 between mile markers 213 and 222.
Highway 12 between mile markers 1 and 10.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4271 10060 4275 10075 4270 10094 4300 10093
4299 10036
TIME...MOT...LOC 0315Z 193DEG 20KT 4273 10060 4285 10072 4274 10091
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
SporerLocal storm report, May 29, 10:37 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1037 PM CDT SUN MAY 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1006 PM HAIL 4 W ARNOLD 41.42N 100.27W
05/29/2022 M1.00 INCH LOGAN NE TRAINED SPOTTER
&&
SNIVELYSpecial weather statement, May 29, 10:38 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service North Platte NE
1038 PM CDT Sun May 29 2022
NEZ005-006-008-300400-
Brown NE-Eastern Cherry NE-Keya Paha NE-
1038 PM CDT Sun May 29 2022
...Strong thunderstorms will impact portions of northeastern Cherry,
northwestern Brown and northwestern Keya Paha Counties through 1100
PM CDT...
At 1038 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northwest of Ainsworth to 7 miles
southwest of Norden to 14 miles southeast of Valentine. Movement was
northeast at 35 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Norden, Sparks and Smith Falls State Park.
This includes the following highways...
Highway 183 between mile markers 127 and 225.
Highway 20 between mile markers 201 and 211.
Highway 83 between mile markers 201 and 207.
Highway 12 between mile markers 11 and 39, and near mile marker 57.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 200 AM CDT for north central
Nebraska.
&&
LAT...LON 4287 9972 4271 10049 4274 10059 4300 10036
4300 9972
TIME...MOT...LOC 0338Z 219DEG 29KT 4264 9991 4277 10014 4274 10034
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
SporerThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 7:00 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Keith | 45 min |
| May 29, 7:35 PM CDT | Special Weather Statement | LBF | Chase, Perkins | 40 min |
| May 29, 7:40 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Grant, Hooker, McPherson | 50 min |
| May 29, 7:44 PM CDT | Special Weather Statement | LBF | Cherry | 61 min |
| May 29, 7:47 PM CDT | Special Weather Statement | LBF | Loup | 28 min |
| May 29, 8:02 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Loup | 43 min |
| May 29, 8:07 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Hooker, Logan, McPherson, Thomas | 38 min |
| May 29, 8:14 PM CDT | Special Weather Statement | LBF | Lincoln | 46 min |
| May 29, 8:20 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 25 min |
| May 29, 8:30 PM CDT | Special Weather Statement | LBF | Blaine | 45 min |
| May 29, 8:42 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Loup, Rock | 48 min |
| May 29, 8:42 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Thomas | 63 min |
| May 29, 8:53 PM CDT | Special Weather Statement | LBF | Lincoln | 52 min |
| May 29, 9:12 PM CDT | Tornado Warning | LBF | Garfield, Holt, Loup | 48 min |
| May 29, 9:33 PM CDT | Special Weather Statement | LBF | Logan | 42 min |
| May 29, 9:36 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 39 min |
| May 29, 9:37 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Cherry, Custer, Logan, Thomas | 38 min |
| May 29, 9:41 PM CDT | Tornado Warning | LBF | Garfield, Holt, Wheeler | 49 min |
| May 29, 9:56 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Logan | 19 min |
| May 29, 10:10 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha, Rock | 50 min |
| May 29, 10:11 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Custer, Loup, Rock | 49 min |
| May 29, 10:22 PM CDT | Severe Thunderstorm Warning | LBF | Holt | 27 min |
| May 29, 10:38 PM CDT | Special Weather Statement | LBF | Keya Paha | 22 min |
| May 29, 10:53 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Garfield, Holt, Loup, Rock | 52 min |
| May 29, 11:18 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt, Keya Paha, Rock | 27 min |
| May 29, 11:24 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Wheeler | 51 min |
| May 29, 11:25 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 35 min |
| May 29, 11:37 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Garfield, Holt, Keya Paha, Rock, Wheeler | 68 min |
| May 29, 11:41 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 19 min |
| May 29, 11:58 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 32 min |
| May 30, 12:10 AM CDT | Severe Thunderstorm Warning | LBF | Garfield, Wheeler | 50 min |
| May 30, 12:11 AM CDT | Special Weather Statement | LBF | Sherman | 19 min |
| May 30, 12:30 AM CDT | Special Weather Statement | LBF | Custer | 30 min |
| May 30, 12:34 AM CDT | Areal Flood Advisory | LBF | Custer | 3 hr |
| May 30, 12:39 AM CDT | Special Weather Statement | LBF | Garfield | 36 min |
| May 30, 12:46 AM CDT | Areal Flood Advisory | LBF | Garfield | 3 hr |
| May 30, 12:50 AM CDT | Special Weather Statement | LBF | Loup | 25 min |
| May 30, 12:53 AM CDT | Special Weather Statement | LBF | Perkins | 37 min |
| May 30, 1:06 AM CDT | Severe Thunderstorm Warning | LBF | Custer, Loup | 24 min |
| May 30, 1:11 AM CDT | Special Weather Statement | LBF | Wheeler | 49 min |
| May 30, 1:27 AM CDT | Special Weather Statement | LBF | Chase, Perkins | 33 min |
| May 30, 1:35 AM CDT | Special Weather Statement | LBF | Hayes | 25 min |
| May 30, 1:48 AM CDT | Special Weather Statement | LBF | Holt | 27 min |
| May 30, 1:53 AM CDT | Special Weather Statement | LBF | Blaine | 22 min |
| May 30, 1:53 AM CDT | Special Weather Statement | LBF | Chase, Hayes, Keith, Perkins | 37 min |
| May 30, 2:21 AM CDT | Special Weather Statement | LBF | Custer | 24 min |
| May 30, 2:28 AM CDT | Special Weather Statement | LBF | Lincoln | 32 min |
| May 30, 2:57 AM CDT | Special Weather Statement | LBF | Custer | 33 min |
| May 30, 2:58 AM CDT | Special Weather Statement | LBF | Hooker, McPherson | 32 min |
| May 30, 3:10 AM CDT | Special Weather Statement | LBF | Lincoln | 20 min |
| May 30, 3:22 AM CDT | Special Weather Statement | LBF | Hooker, Thomas | 23 min |
| May 30, 4:12 AM CDT | Special Weather Statement | LBF | Garfield, Wheeler | 33 min |
| May 30, 4:27 AM CDT | Special Weather Statement | LBF | Cherry | 48 min |
| May 30, 4:46 AM CDT | Severe Thunderstorm Warning | LBF | Holt | 20 min |
| May 30, 6:32 AM CDT | Special Weather Statement | LBF | Logan | 28 min |
| May 30, 6:35 AM CDT | Special Weather Statement | LBF | Hayes | 25 min |
| May 30, 6:43 AM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Logan | 32 min |
| May 30, 7:03 AM CDT | Special Weather Statement | LBF | Lincoln | 27 min |
| May 30, 7:15 AM CDT | Special Weather Statement | LBF | Blaine | 30 min |
| May 30, 7:30 AM CDT | Special Weather Statement | LBF | Lincoln | 30 min |
| May 30, 7:57 AM CDT | Special Weather Statement | LBF | Rock | 33 min |
| May 30, 7:58 AM CDT | Special Weather Statement | LBF | Logan | 32 min |
| May 30, 8:25 AM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Custer, Loup, Rock | 80 min |
| May 30, 8:41 AM CDT | Special Weather Statement | LBF | Boyd | 49 min |
| May 30, 9:31 AM CDT | Severe Thunderstorm Warning | LBF | Boyd, Brown, Holt, Keya Paha, Rock | 74 min |
| May 30, 10:50 AM CDT | Special Weather Statement | LBF | Boyd | 25 min |
| May 30, 10:52 AM CDT | Special Weather Statement | LBF | Holt | 38 min |
| May 30, 10:56 AM CDT | Severe Thunderstorm Warning | LBF | Holt | 49 min |
| May 30, 11:15 AM CDT | Severe Thunderstorm Warning | LBF | Holt, Wheeler | 45 min |
| May 30, 11:43 AM CDT | Special Weather Statement | LBF | Holt | 17 min |
| May 30, 11:47 AM CDT | Special Weather Statement | LBF | Loup, Rock | 43 min |
| May 30, 12:00 PM CDT | Severe Thunderstorm Warning | LBF | Holt, Wheeler | 30 min |
| May 30, 12:16 PM CDT | Special Weather Statement | LBF | Holt | 44 min |
| May 30, 12:48 PM CDT | Special Weather Statement | LBF | Boyd, Holt | 42 min |
| May 30, 1:27 PM CDT | Special Weather Statement | LBF | Boyd | 33 min |
| May 30, 2:38 PM CDT | Special Weather Statement | LBF | Chase, Frontier, Hayes | 67 min |
| May 30, 3:16 PM CDT | Special Weather Statement | LBF | Holt, Rock | 44 min |
| May 30, 3:44 PM CDT | Special Weather Statement | LBF | Wheeler | 16 min |
| May 30, 3:58 PM CDT | Special Weather Statement | LBF | Boyd | 32 min |
| May 30, 5:03 PM CDT | Special Weather Statement | LBF | Wheeler | 27 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.